# SDR RJEF20180529001

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Aircraft time: 36,491 hours, 14,396 cycles
- Engine: Iae V2524A5
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE AIRCRAFT HAD A FAILURE OF THE KNOB SELECTORS SPEED AND HEADING OF THE FCU,  LATER, THE AIRCRAFT DIVERTED, AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE FCU SPEED AND HEADING KNOBS BECAME INOPERATIVE WITH NO ECAM MESSAGE OR ANY APPARENT FCU CHANNEL FAILURE.  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 22-81-00-810-801-A,  GROUND SCANNING THE AFS IAW AMM 22-91-00-710-001.  RESET THE FCU IAW TSM 24-00-00-810-818.  THE TESTS SEQUENCE OF THE FCU SHOWED NORMAL RESULTS. PERFORMED TEST TO THE AFS, SHOWED NORMAL RESULTS AS WELL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
